# SDR CKSA98754

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ZONE 250 MID DECK, STA 2260 TO STA 2280, LBL 34 SEAT TRACK FOUND CORRODED.  REMOVED CORROSION IAW SRM 51-10-01, FOUND OUT OF LIMITS IAW SRM 53-10-01 FIG 1. REPAIRED IAW SRM 53-10-05 FIG 1A AND SRM 51-10-02.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  C-CHECK WORK CARD NR 7CI2018, NON ROUTINE TASK CARD NR JF55255.
